Kaletra & Diarrhea: worse with alcohol?
Dec 15, 2000
I just started Kaletra and seem to really like it over the Crixivan I was on. My eyes don't feel dry, my hair has stopped falling out and my skin looks & feels better.
I did get diarrhea at first but between the rice, bananas, calcium & oat bran tabs I think I may have it under control. I have noticed that when I drink alcohol, I get diarrhea again. Have any other people experienced an increase in diarrhea associated with alcohol intake and Keletra.
Response from Dr. Boyle
I am unaware of a problem in this regard and have not had any patients report this interaction. If your alcohol intake is high, it may affect your liver or pancreas, and this may cause increased diarrhea for a variety or reasons. You should avoid excessive alcohol if you are on Kaletra. BB
Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From A Doctor Not Wearing Gloves?
- Few Turn Positive After 6 Week Negative Hiv Test
- What Has Caused The Evolution Of Drug-resistant Strains Of Hiv?
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Natural Herb Can Be Used To Treat Chlamydia?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.